Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/46663
Title: An improved algorithm for solving a multi-period facility location problem
Authors: Balakrishnan, Jaydeep
Issue Date: 2004
Publisher: Taylor & Francis
Citation: Balakrishnan J., “An improved algorithm for solving a multi-period facility location problem”, IIE Transactions, 36, 2004, pp.19-22.
URI: http://hdl.handle.net/1880/46663
ISSN: 0740-817X
Appears in Collections:Balakrishnan, Jaydeep

Files in This Item:
File Description SizeFormat 
Balakrishnan_IIET_2004.pdf162.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.